Request file

Review/Citation:  ŠILHAVÝ, Miroslav. Higher gradient expansion for linear isotropic peridynamic materials. emMathematics and Mechanics of Solids. /em 2017, 22(6), 1483-1493. ISSN 1081-2865

Requested document:  Silhavy1.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *